# SDR DALA2021031601489

- Difficulty date: March 16, 2019
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 68,814 hours, 25,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 LH WING UPPER SKIN CRACKS AT #5 AND #10 HOLES AT PYLON ATTACH FITTING. TIME LIMITED REPAIR PER ER A 576466 14AD. CORRECTIVE ACTION: COMPLIED WITH MONITOR OF LH WING UPPER SKIN CRACKS AT #5 AND #10 HOLES AT PYLON ATTACH FITTINGS IAW ERA 576466 14AD REV A SEC II. (0988991)
